home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 7, AdvilPM Pain And Nighttime Sleep Aid Caplets - Ibuprofen (NSAID), 40 ct
slide 2 of 7, AdvilPM Pain And Nighttime Sleep Aid Caplets - Ibuprofen (NSAID), 40 ct
slide 3 of 7, AdvilPM Pain And Nighttime Sleep Aid Caplets - Ibuprofen (NSAID), 40 ct
slide 4 of 7, AdvilPM Pain And Nighttime Sleep Aid Caplets - Ibuprofen (NSAID), 40 ct
slide 5 of 7, AdvilPM Pain And Nighttime Sleep Aid Caplets - Ibuprofen (NSAID), 40 ct
slide 6 of 7, AdvilPM Pain And Nighttime Sleep Aid Caplets - Ibuprofen (NSAID), 40 ct
slide 7 of 7, AdvilPM Pain And Nighttime Sleep Aid Caplets - Ibuprofen (NSAID), 40 ct
Advil

AdvilPM Pain And Nighttime Sleep Aid Caplets - Ibuprofen (NSAID)

Sleep better with Advil PM. By combining the #1 selling ibuprofen brand with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body's natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID)and 38 milligrams of diphenhydramine citrate. (1) Compared to a placebo or no treatment (2) Among OTC brands (3) Among leading OTC nighttime pain relievers•Suggested Age: 12 Years and Up•Health Facts: Contains Diphenhydramine Citrate, Contains Pain Reliever•Active Ingredient Strength Value: 200 Milligrams•Product Warning: Contains ibuprofen•Product Form: Caplet•Primary Active Ingredient: Ibuprofen•Safety and Security Features: Child-Resistant Packaging•Package Quantity: 40•Features: Coated Capsules

Ingredients

In each caplet Active Ingredients: Diphenhydramine Citrate (38 mg), Nighttime Sleep-Aid; Ibuprofen (NSAID) (200 mg), Pain Reliever. In each caplet Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue 2 Aluminum Lake, Glyceryl Dibehenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelanitized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
allergen icon